# SDR MAS2008F00012

- Difficulty date: August 3, 2008
- Submitted: August 25, 2008
- Operation: Air carrier
- Aircraft: N715SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7115
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Housing
- Condition: Unsecure
- Location: Pax Door Handle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 7159 - IAD-CLE - PASSENGER DOOR OUTER HANDLE WILL NOT STOW FROM INSIDE.  MAINTENANCE RESECURED PULL ROD HOUSING.  (S)
